| Model Number |
638RL28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that during the implant of this 28mm mitral annuloplasty ring, it was explanted and replaced with an unknown product.The reason for the replacement was reported as an "unsatisfactory repair".It was reported there was no malfunction of the annuloplasty ring.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.